# SDR CA991027056

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 20604023025
- Condition: Failed
- Location: Freewheel Assy
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD SEAL FAILED AT 60 HOURS AFTER INSTALLATION.
